Formal groups arising from algebraic varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 1, pp. 87-131.
@article{ASENS_1977_4_10_1_87_0,
     author = {Artin, M. and Mazur, B.},
     title = {Formal groups arising from algebraic varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {87--131},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {1},
     year = {1977},
     doi = {10.24033/asens.1322},
     zbl = {0351.14023},
     mrnumber = {56 #15663},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1322/}
}
TY  - JOUR
AU  - Artin, M.
AU  - Mazur, B.
TI  - Formal groups arising from algebraic varieties
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1977
DA  - 1977///
SP  - 87
EP  - 131
VL  - Ser. 4, 10
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1322/
UR  - https://zbmath.org/?q=an%3A0351.14023
UR  - https://www.ams.org/mathscinet-getitem?mr=56 #15663
UR  - https://doi.org/10.24033/asens.1322
DO  - 10.24033/asens.1322
LA  - en
ID  - ASENS_1977_4_10_1_87_0
ER  - 
%0 Journal Article
%A Artin, M.
%A Mazur, B.
%T Formal groups arising from algebraic varieties
%J Annales scientifiques de l'École Normale Supérieure
%D 1977
%P 87-131
%V Ser. 4, 10
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1322
%R 10.24033/asens.1322
%G en
%F ASENS_1977_4_10_1_87_0
Artin, M.; Mazur, B. Formal groups arising from algebraic varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 1, pp. 87-131. doi : 10.24033/asens.1322. http://www.numdam.org/articles/10.24033/asens.1322/

[1] M. Artin and B. Wyman, Autoduality of the Jacobian, Bowdoin College, 1967 (mimeographed notes).

[2] M. Artin, Algebraization of Formal Moduli I (Global Analysis, Tokyo, 1969). | MR | Zbl

[3] M. Artin, Versal Deformations and Algebraic Stacks (Invent. Math., Vol. 27, 1974, pp. 165-189). | EuDML | MR | Zbl

[4] M. Artin, Supersingular K 3 Surfaces (Annales Sc. de l'Éc. Norm. Sup. 4e série, T. 7, fasc. 4, 1974, pp. 543-568). | EuDML | Numdam | MR | Zbl

[5] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p > 0 (Lect. Notes in Math., N° 107, Springer, Berlin, 1974). | MR | Zbl

[6] P. Berthelot, Slopes of Frobenius in Crystalline Cohomology (Proceedings of Symposia in Pure Mathematics, Vol. 29, Algebraic Geometry, Arcata 1974, A.M.S., Providence, 1975, pp. 315-328). | MR | Zbl

[7] S. Bloch, Algebraic K-theory and Crystalline Cohomology (to appear in Publ. Math. Inst. Études Sc.). | EuDML | Numdam | MR | Zbl

[8] N. Bourbaki, Éléments de Mathématique (Algèbre commutative, chap. III, Hermann, Paris, 1961). | Zbl

[9] P. Cartier, Modules associés à un groupe formel commutatif. Courbes typiques (Comptes rendus, T. 265, série A, 1967, pp. 129-132). | MR | Zbl

[10] P. Cartier, Relèvement des groupes formels commutatifs (Séminaire Bourbaki, N° 359, 1969). | Numdam | Zbl

[11] M. Demazure, Lectures on p-divisible Groups (Lecture Notes in Math., N° 302, Springer, Berlin, 1972). | MR | Zbl

[12] M. Demazure et P. Gabriel, Groupes algébriques, I, North Holland, Amsterdam, 1970. | Zbl

[13] J. Dieudonné, Lie Groups and Lie Hyperalgebras over a Field of Characteristic p > 0 (Amer. J. Math., Vol. 77, 1955, pp. 218-244). | MR | Zbl

[14] M. Greenberg, Rational Points in Henselian Discrete Valuation Rings (Publ. Math. Inst. Hautes Études Scientifiques, N° 23, 1964). | Numdam

[15] A. Grothendieck, Le groupe de Brauer III, Dix exposés sur la cohomologie des schémas, North Holland Amsterdam, 1968.

[16] A. Grothendieck, Fondements de Géométrie algébrique (mimeographed notes).

[17] A. Grothendieck, Revêtements étales et groupes fondamentaux (SGA I) (Lectures Notes in Math., N° 224, Springer, Berlin, 1971). | MR | Zbl

[18] A. Grothendieck, Groupes de monodromie en géométrie algébrique (Lectures Notes in Math. SGA 7 I, N° 288, Springer, Berlin, 1972, SGA 7 II, N° 340, Springer, Berlin, 1973). | MR

[19] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique (Publ. Math. Inst. Études Sc., 1960-1968). | Numdam

[20] J. I. Igusa, Betti and Picard Numbers of Abstract Algebraic Surfaces (Proc. Nat. Acad. Sc., Vol. 46, 1960, pp. 724-726). | MR | Zbl

[21] L. Illusie, Complexe cotangent et déformations I, II (Lectures Notes in Math., N° 239-283, Springer, Berlin, 1971-1972). | MR | Zbl

[22] N. Katz and W. Messing, Some Consequences of the Riemann Hypothesis for Varieties over Finite Fields (Invent. Math., Vol. 23, 1974, pp. 73-77). | MR | Zbl

[23] N. Koblitz, p-adic Variation of the zeta Function (Compositio Math., Vol. 31, 1972, pp. 119-218). | Numdam | MR | Zbl

[24] M. Lazard, Commutative Formal Groups (Lecture Notes in Math., N° 443, Springer, Berlin, 1975). | MR | Zbl

[25] Ju. Manin, The Theory of Commutative Formal Groups Over Fields of Finite Characteristic (Russ. Math. Surv., Vol. 18, 1963, pp. 1-80 ; Usp. Mat. Nauk, Vol. 18, 1963, pp. 3-90). | MR | Zbl

[26] B. Mazur, Frobenius and the Hodge Filtration (Bull, A.M.S., Vol. 78, 1972, pp. 653-667). | MR | Zbl

[27] B. Mazur, Frobenius and the Hodge Filtration (estimates) (Annals of Math., Vol. 98, 1973, pp. 58-95). | MR | Zbl

[28] B. Mazur and W. Messing, Universal Extensions and One-Dimensional Crystalline Cohomology (Springer Lecture Notes, N° 370, 1974). | MR | Zbl

[29] W. Messing, The Crystals Associated to Barsotti-Tate Groups (Lecture Notes in Math., N° 264, Springer, Berlin, 1972). | MR | Zbl

[30] M. Schlessinger, Functors of Artin Rings (Trans. A.M.S., Vol. 130, 1968). | MR | Zbl

[31] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p (Symposium Internacional de topologia Algebraica, 1958, pp. 24-53). | MR | Zbl

[32] J.-P. Serre, Sur les groupes de Galois attachés aux groupes p-divisibles (Proc. of a conference of Loca Fields, published by Springer, Berlin, 1967, pp. 118-131). | MR | Zbl

[33] T. Shioda, Algebraic cycles on certain K 3 surfaces in characteristic p (to appear). | Zbl

[34] J. Tate, p-divisible groups (Proc. of a conference of Local Fields, published by Springer, Berlin, 1967, pp. 158-183). | MR | Zbl

[35] J. Milne, Duality in the flat cohomology of a surface (Ann. scient. Éc. Norm. Sup., 4e série, t. 9, 1976, pp. 171-202). | Numdam | MR | Zbl

Cited by Sources: